# SDR AALA991098

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamps
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 275 - AFTER TAKEOFF MIA EN ROUTE TO LRM, NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  RESECURED LOOSE BLEED DUCT CLAMPS IN NR 3 ENGINE STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
